MAUDE Adverse Event Report: PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226-PRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown whether all fluid was completely removed from the balloon prior to attempted removal.As noted in the ifu, failure to remove all fluid from the balloon prior to attempted removal may make it difficult or impossible to remove the catheter from the introducer sheath and/or vessel.The size of the syringe used during the initial removal process was a 10cc syringe.Per the ifu, for balloon deflation and removal, "slowly deflate the balloon by opening the balloon stopcock and drawing a vacuum using the syringe (recommend using a 30cc syringe) until the balloon is completely deflated.".
 
Event or Problem Description
Prytime is filing this report with an abundance of caution as the reboa catheter was present during a case that required surgical intervention for removal.This case involved a patient who was initially presented to the facility after sustaining injuries from a motorcycle accident, in the morning.Later in the evening the patient developed abdominal compartment syndrome and was transferred to the or.Right femoral access was gained and a reboa catheter was placed in zone 1.There were no issues encountered during advancement of the catheter through the sheath, or during use of the catheter for the reboa procedure.After the surgery procedure was completed, the resident surgeon attempted removal of the catheter through the sheath and met resistance.The main surgeon noted that a 10cc syringe was used and changed to a 30cc syringe and attempted the removal procedure without success.Vascular surgery was consulted where they performed a cutdown to remove the catheter and sheath as one unit.Upon investigation of this incident, it was determined that the likely cause of removal difficulty may be attributed to use-error, as it is not known whether all fluid was removed from the balloon prior to attempted removal and that the recommended 30cc syringe (per the ifu) was not utilized during the initial removal attempt.Overall, there was no confirmed deficiency with the prytime product exhibited in this case, nor a reported or alleged failure or deficiency of the prytime catheter or its labeling.

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key18077628
Report Number3026788751-2023-00018
Device Sequence Number18074770
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226-PRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown